# SDR U5QA06031

- Difficulty date: February 14, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N523JM
- Make and model: Cndair CL6002B16
- Aircraft serial: 5106
- Aircraft time: 4,476 hours, 2,777 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 60075123105
- Condition: Chafed
- Location: Lt Pylon
- Part time: 4,476 hours, 2,777 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT OF 28,000FT THE CREW RECEIVED A MASTER CAUTION LIGHT.  THIS WAS INDICATIVE OF THE LOW PRESSURE AND QUANTITY ON THE NUMBER 1 (LEFT) HYDRAULIC SYSTEM.  THE CREW ELECTED TO DIVERT TO TUS.  MAINTENANCE ISOLATED IT TO A RUPTURED NR 1 SYSTEM (LEFT) HYDRAULIC PRESSURE HOSE IN LEFT PYLON.
